# SDR SWAA2025072488139

- Difficulty date: July 3, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 45, BS 500C+4 - 500D LOWER SIDE OF CROWN HAS EVIDENCE OF CORROSION.   REMOVED CORROSION ON SEAT TRACK IAW SRM 51-10-02-0G-0, LIMITS VERIFIED.  DEPTH OF DAMAGE CLEAN UP .045, MAX CLEAN UP DEPTH ALLOWED .040. OUT OF LIMITS IAW SRM 53-00-52-1A-1.   ACCOMPLISHED A REPAIR OF AREA IAW SRM 53-00-52-2R-4.
